# SDR GAIA04037OP

- Difficulty date: February 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 258580410
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 578 - SFO-PHX-FWA - AUTOPILOT DIFFICULT TO ENGAGE IN CRUISE.  REMOVED AND REPLACED THE PITCH CHANNEL COMPUTER.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
